MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-28G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: size 4 accolade ii 132 deg; cat# 6720-0435; lot# 55044703 tritanium revision acetabular; cat# 509-02-64g ; lot# 3r2h5x.Gap plate screws; cat# 2080-0025; lot# vp312j.Gap plate screws; cat# 2080-0020; lot# unknown.Unknown screw 3 of 6; cat# unknown; lot# unknown.Unknown screw 4 of 6; cat# unknown; lot# unknown.Unknown screw 5 of 6; cat# unknown; lot# unknown.Unknown screw 6 of 6; cat# unknown; lot# unknown.Simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mkx107.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to infection.The entire hip construct (stem with cement, head, liner, shell, 6 screws) was removed.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 28G
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12208746
Report Number0002249697-2021-01253
Device Sequence Number11722313
Product Code KWZ
UDI-Device Identifier07613327025583
UDI-Public07613327025583
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number690-00-28G
Device Catalogue Number690-00-28G
Device Lot Number336D7M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight68